Rates of convergence to the stationary distribution for k-dimensional diffusion processes

P.L. Davies

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)

    Abstract

    Using a coupling technique, rates of convergence in total variation of certain k-dimensional diffusion processes to the stationary distribution are obtained. The results place assumptions only on the coefficients of the elliptic differential operator governing the diffusion.
    Original languageEnglish
    Pages (from-to)370-384
    Number of pages15
    JournalJournal of Applied Probability
    Volume23
    Issue number2
    DOIs
    Publication statusPublished - 1986

    Fingerprint

    Dive into the research topics of 'Rates of convergence to the stationary distribution for k-dimensional diffusion processes'. Together they form a unique fingerprint.

    Cite this